# SDR MYWA120035

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,109 hours, 24,745 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFCANT SYSTEM:  FWD LEFT WINDOW HEAT OVERHEAT LT ILLUMINATED WINDOW HEAT CB POPPED LEFT FRONT.  RESET LEFT FRONT WINDOW C/B SYSTEM CK OK IAW AMM 30-41-00.
